# SDR UIEA2021092602123

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Condition: Deformed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1900-1920 R/H UPPER CEILING SUPPORT FOUND DEFORMED. AFT CARGO STA 1800-1920 RBL 96 CEILING CHANNEL P/N : 65B60847-25 ASSY REPAIRED IAW RI-53-00-15000 REV A
